Universal Journal of Computational Mathematics  

Universal Journal of Computational Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Computational Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-3035 (Print)

ISSN: 2332-3043 (Online)

Contact Us: ujcmj.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=24


Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 5(Apr, 2017) No 2

Fixed Points on C-distance in Ordered Cone Metric Spaces

K. Prudhvi

[Abstract] [Full Text] [Full Article - PDF] pp. 17 - 19

DOI: 10.13189/ujcmj.2017.050201

Numerical Solutions of a System of ODEs Based on Lie-Trotter and Strang Operator-splitting Methods

Rowa E.E. Omer, Eihab B.M. Bashier, Arbab I. Arbab

[Abstract] [Full Text] [Full Article - PDF] pp. 20 - 24

DOI: 10.13189/ujcmj.2017.050202

Numerical Simulation that Provides Non-oscillatory Solutions for Porous Medium Equation and Error Approximation of Boussinesq's Equation

S. M. Atiqur Rahman Chowdhury, Ashish Barmon, Sharmin Alam, Maria Akter

[Abstract] [Full Text] [Full Article - PDF] pp. 25 - 33

DOI: 10.13189/ujcmj.2017.050203

Mathematical and Numerical Modeling of the Coupled Dynamic Thermoplastic Problem

Yusupov Y., Khaldjigitov A.A.

[Abstract] [Full Text] [Full Article - PDF] pp. 34 - 43

DOI: 10.13189/ujcmj.2017.050204